MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the implanting physician, the patient had failed to comply with recovery instructions after the implant, likely resulting in the lead migration seen.It is likely that the ipg was damaged from handling during the revision procedure.Surgical intervention is likely a direct result of patient non-compliance and not likely due to any system or component failure.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2024 to treat lower back pain.The system was sucessfully activated on (b)(6)2024.In july 2024 the firm was notified that the patient had lost therapy and troubleshooting was attempted without success.Xray imaging found that the implanted system had significantly migrated from the intended location.Surgical revision was performed on (b)(6)2024 to replace the migrated leads.During the procedure the system returned impedance readings indicating two non-functioning electrodes and thus also necessitating replacement of the implantable pulse generator (ipg).

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key20276183
Report Number3015425075-2024-00347
Device Sequence Number7175043
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public01008125370356281124020717270207109456563
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72011
Device Catalogue Number72011
Device Lot Number9456563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown